MAUDE Adverse Event Report: STAAR SURGICAL IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_13.2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: (b)(6).H6- health effect- clinical code 4581: significant reduction of ica.Manufacturer narrative -secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
 
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure the patient experienced excessive vault with a significant reduction in iridocorneal angles.In a separate visit the lens was explanted and later replaced with a lens of shorter length.The problem resolved.Cause of the event was reported as unknown.

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key21087730
Report Number2023826-2025-00061
Device Sequence Number6728214
Product Code QCB
UDI-Device Identifier00840311311798
UDI-Public(01)00840311311798(11)230728(17)260630
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/30/2026
Device Model NumberVTICM5_13.2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45 W/FTP, LOT# UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale